Volume 19, issue 4 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Uniqueness of the bowl soliton

Robert Haslhofer

Geometry & Topology 19 (2015) 2393–2406
Abstract

We prove that any translating soliton for the mean curvature flow that is noncollapsed and uniformly 2–convex must be the rotationally symmetric bowl soliton. In particular, this proves a conjecture of White and Wang in the 2–convex case in arbitrary dimension.

Keywords
mean curvature flow, translating solitons, noncollapsing
Mathematical Subject Classification 2010
Primary: 53C44
References
Publication
Received: 15 August 2014
Accepted: 11 December 2014
Published: 29 July 2015
Proposed: Tobias H Colding
Seconded: John Lott, Bruce Kleiner
Authors
Robert Haslhofer
Courant Institute of Mathematical Sciences
New York University
251 Mercer Street
New York, NY 10012
USA